MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, CYSTOSCOPE, 4MM 70 DEG AUTOCLAVABLE; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER ENDOSCOPY-SAN JOSE PKG, CYSTOSCOPE, 4MM 70 DEG AUTOCLAVABLE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 0502990070
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there could be a potential of adverse consequences due to image loss.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: can not see through scope.Confirmed failure: fiber/cone damage at sidearm,outer tube damaged (bent, dented),broken rod lens,loose prism.Probable root cause: ¿ improper cleaning process at assembly; ¿ loss of in-joint pressure (arthroscopes only); ¿ loss of insufflation (laparoscopes only); ¿ shipping damage; ¿ use error.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, CYSTOSCOPE, 4MM 70 DEG AUTOCLAVABLE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9398930
Report Number0002936485-2019-00531
Device Sequence Number2922735
Product Code HIH
UDI-Device Identifier07613327063998
UDI-Public07613327063998
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502990070
Device Catalogue Number0502990070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1